# SDR ZZDA2010660

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE - GAUGE COVER CRACKED.  REMOVED AND REPLACED L-1 SLIDE REF M/M 28-61 AWI.
